# SDR DALA12015303210

- Difficulty date: November 26, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO SLOPE PANEL 151MF DELAMINATED 5.0"X5.0".  SLOPE PANEL FABRICATED IAW DWG 3D25-37705.
